Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Optimal filtration for systems with fractional Brownian noises


Author: S. V. Posashkov
Translated by: V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 72 (2005).
Journal: Theor. Probability and Math. Statist. 72 (2006), 135-144
MSC (2000): Primary 60G35; Secondary 60G15, 60H05, 60J65
Published electronically: September 5, 2006
MathSciNet review: 2168143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of the optimal filtration for systems with the noise being a multivariate fractional Brownian motion. We partially solve the problem of the optimal filtration for nonlinear systems. The system of equations for the optimal filtration is obtained in the case of linear systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G35, 60G15, 60H05, 60J65

Retrieve articles in all journals with MSC (2000): 60G35, 60G15, 60H05, 60J65


Additional Information

S. V. Posashkov
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine

DOI: http://dx.doi.org/10.1090/S0094-9000-06-00671-5
PII: S 0094-9000(06)00671-5
Keywords: Problem of filtration, fractional Brownian motion
Received by editor(s): July 2, 2004
Published electronically: September 5, 2006
Article copyright: © Copyright 2006 American Mathematical Society